Lercanidipine Sandoz 10mg

1 Reply Updated



Conversation Starter

Susan Says:


I have been taking lercanidipine sandoz 10mg for a week now but my blood pressure has gone up not down. This morning 191/116 never ever been this before was 150/100 before. Is this normal?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Susan! How are you?

No, that is not normal, you should start to see a gradual improvement, with its full efficacy level reached around 4 to 5 weeks.

The FDA lists its typical side effects as possibly including nausea, dizziness, headache, increased urination, stomach pain and hypotension.

However, not all medications work for everyone that takes them, so you may need to try a different blood pressure medication.

What time of day are you checking it? Are you also watching your diet to avoid excessive sodium and fat?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Lercanidipine 10mg headaches
Iam taking Lercanidipine 10mg. Have been on it three weeks, however every day for the last twelve days ive devloped a na... 6 replies
Started taking Lercanidipine 10mg. 5 days ago
Woke up this morning with severe cramping in legs.Am presently taking Accrete d3 tablets and been on these for a while.S... 2 replies
lercanidipine 20mg and olmesartan medoxomil 10mg
Please note that i am hypertensive patient, i have bilateral polycystic kidney disease and i am taking one tablet olmesa...
Lercanidipine 10 mg side effects
Prescribed in addition to Aprovel to reduce increased BP. After second tablet, itchy rash over arms, legs and abdomen, t... 7 replies
Lercanidipine and Candesartan
I have just been prescribed Lercanidipine and Candesartan for my BP and was told not to take Ramapril anymore because of... 4 replies
Lercanidipine - itching skin - low BP after jogging
The itching started a few weeks after starting the treatment and became more noticeable with time. I have stopped the ta... 4 replies
lercanidipine
Hi. I have recently started taking lercanidipine 10mg. And is experiencing palpitations my blood pressure is high 156/98... 4 replies
Lercanidipine side effects
I recently start using Lercanidipine to reduce the diastol pressure and this product is for that effectivness. But I rea... 3 replies
Lercanidipine Pulse Rate Side Effect
For me, today is day 8 of taking lercanidipine 10mg pills. I get a side effect. When I eat a meal after taking a pill, m... 2 replies
lercanidipine not good for me
I have been taking lercanidipine for 1 week and my bp has gone up to 212/101 from 136/85. I have leg pain, dry mouth, so... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 30 July 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA